# SDR CA960826065

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc O320D2A
- System (JASC): 7603 · Power Lever
- Part: Pushrod
- Part number: T67B50227
- Condition: Broken
- Location: Power Lever
- Part time: 1,302 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) UPON PULLING THE THROTTLE BACK THE PUSHROD BROKE AT THE FORWARD THREADED END, WHERE IT ATTACHES TO THE CLEVIS ASSEMBLY. THE PILOT HAD ENOUGH TRAVEL TO PERFORM A SAFE LANDING.
